MathSciNet Relay Station
MathSciNet bibliographic data
MR1788258 (2001j:37093) 37H20 (35B35 35K57 35R60 37L30 60H15)
Caraballo, Tomás; Langa, José A.; Robinson, James C. Stability and random attractors for a reaction-diffusion equation with multiplicative noise. Discrete Contin. Dynam. Systems 6 (2000), no. 4, 875–892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement